Analysis

MS Thesis
  • Jaafar Anwar (2014) Continuous nowhere differentiable functions.
  • Twana Azeez (2014) Euler's Integrals.
  • R.Dolunay (2014) Riemann Type Integration.
  • M.Selimi (2012) Fourier series and Integrals.
  • C.Kitaplı (2007) Calculus of Variations and Optimal Control.
  • A.Özyapıcı (2005) Multiplicative Calculus.
  • T.Davutoğlu (2005) Abstract Cauchy Problem.
PhD Thesis
  • S.Norozpour (2018) On an Alternative View to Complex Calculus.
  • M.Jafari (2013) On Continued Fractions.
Publications
  • K.Boruah, B.Hazarika, A.E.Bashirov, Solvability of bigeometric equations by numerical methods, Boletim da Sociedade Paranaense de Matematica, 2019, doi: 10.5269/bspm.39444.
  • A.E.Bashirov, S.Norozpour, On an alternative view to complex calculus, Mathematical Methods in the Applied Sciences, 41 (2018), no. 7, pp. 7313-7324.
  • A.E.Bashirov, S.Norozpour, On complex multiplicative integration, TWMS Journal of Applied and Engineering Mathematics, 7 (2017), no. 1, pp. 82-93.
  • A.E.Bashirov, M.J.S.Belaghi, On application of Euler's differential method to a continued fraction depending on parameter, Indian Journal of Pure and Applied Mathematics, 45 (2014), no. 3, pp. 285-295.
  • M.J.S.Belaghi, S.V.Khrushchev, A.E.Bashirov, On Bauer-Muir transform of continued fractions, International Journal of Number Theory, 9 (2013), no. 2, 321-332.
  • A.E.Bashirov, On line and double multiplicative integrals, TWMS Journal of Applied and Engineering Mathematics, 3 (2013), no. 1, pp.103-107.
  • A.E.Bashirov, E.Mısırlı, Y.Tandoğdu, A.Özyapıcı, On modeling with multiplicative differential equations, Applied Mathematics - Journal of Chinees Universities, 26 (2011), no. 4, pp.425-438.
  • A.E.Bashirov, M.Riza, On complex multiplicative differentiation, TWMS Journal of Applied and Engineering Mathematics, 1 (2011), no. 1, pp.75-85.
  • A.E.Bashirov, Infinite dimensional analogue of Dew bua Raymond's theorem, Differentsialniye Uravneniya, (1979), no.11, p.2088 (in Russian).
  • A.E.Bashirov, E.Kurpınar, A.Özyapıcı, Multiplicative calculus and its applications, Journal of Mathematical Analysis and Its Applications, 337 (2008), No.1, pp.36-48. 
Projects
Conference Presentations
  • A.E.Bashirov, S.Norozpour, Bigeometric complex calculus, Proceedings of the 16th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE 2017, 4-8 July, 2017, 10 pages.


Analysis